What are the side effects of overdosed Augmentin?
Dose is actually only slightly higher.
Hi , I am Dr Suresh K Yadav M D (paediatrics) have gone through your question and understand your concerns.
For a 14 kg child 3 ml of augmentin ( you have not mentioned the strength of augmentin , I am am considering it to be 457 mg per 5 ml ) is lower dose , he or she needs 7.5 ml of augmentin (suspension of 457 mg per 5 ml strength ) two times a day. So it is not much higher dose , only slightly higher , at the most it can cause loose stools ( in normal dose also augmentin can cause loose stools) , for loose stools you can add pre-probiotic like lactobacillus and ORS .
Hope this answers your question. If you have additional questions or follow up questions then please do not hesitate in writing to us. I will be happy to answer your questions.
Wishing your child a speedy recovery.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Is rash a side effect of augmentin?
- Treatment for augmentin side effects
- Is fever a side effect of augmentin?
- Augmentin tablets side effects
- What are the side effects of augmentin?
- Is diarrhea a side effect of augmentin?
- Is dizziness a side effect of augmentin?
- What is the side effects of medler overdose
- Side effect of augmentin
- What are the side effects of biotin overdose